# SDR 2002UALA00191

- Difficulty date: February 2, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 41,080 hours, 21,352 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER LOBE FRAME CRACKED AT BODY STATION 867 AND STRINGER S9L.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED FRAME DOUBLER REPAIR.
